# SDR FDEA201504291326

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 665 hours, 24,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR WEB BETWEEN BS 377 & 440 LBL 35 HAS CORROSION.  REMOVED CORROSION AT MAIN CABIN SHEAR WEB FIVE PLACES IAW SRM 51-10-02.   FOUND ONE PLACE TO BE OUT OF LIMITS IAW SRM.  FABRICATED DOUBLER REPAIR IAW SRM SECTION 5.43 & 5.7.  INSTALLED DOUBLER IAW SRM SECTIONS 5.4.3 & 5.7.  TREATED, PRIMED & APPLIED TOP COAT TO DOUBLER & SHEAR WEB IAW SRM 51-20-01 & AMM 51-21-00-7.
